# SDR SWAA2021082308744

- Difficulty date: August 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO FLOOR SUPPORT Z ANGLES UPPER SURFACE SHOWS BARE METAL ; / [01] BARE METAL TREATED AND PRIMER APPLIED. B-737  REF: SRM 51-20-01-0G-0; AMM 51-21-72-370-804; [02] VERIFIED 1
